# SDR SWIA202501060016

- Difficulty date: September 5, 2024
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 40,310 hours, 30,498 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Depressor
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SURROUND LOWER SILL SEAL STRIKER GOUGED IN MULTIPLE SPOTS (MARKED). (C-CHECK RO 12/21/2024) (FILED CLOSED)REPLACED PAX DOOR LOWER SILL SEAL STRIKER REF CRJ700 SRM 51-42-21-001-001-A01, CRJ700 SRM 51-42-06-001-001-A01, DWG SH670-31810 REV. AE. LEAK CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUATION TASKS FOR MORE DETAILS.
